A stochastic target formulation for optimal switching problems in finite horizon

Abstract : We consider a general optimal switching problem for a controlled diffusion and show that its value coincides with the value of a well suited stochastic target problem associated to a diffusion with jumps. The proof consists in showing that the Hamilton-Jacobi-Bellman equations of both problems are the same and in proving a comparison principle for this equation. This provides a new family of lower bounds for the optimal switching problem which can be computed by Monte-Carlo methods. This result has also a nice economical interpretation in terms of firm's valuation.
Type de document :
Article dans une revue
Stochastics and Stochastics Reports, Informa UK (Taylor & Francis), 2009, 81 (2), pp.171-197
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00090377
Contributeur : Bruno Bouchard <>
Soumis le : mercredi 30 août 2006 - 14:37:23
Dernière modification le : mercredi 12 octobre 2016 - 01:15:59
Document(s) archivé(s) le : vendredi 13 mai 2011 - 23:43:36

Fichiers

Identifiants

  • HAL Id : hal-00090377, version 1

Collections

Citation

Bruno Bouchard. A stochastic target formulation for optimal switching problems in finite horizon. Stochastics and Stochastics Reports, Informa UK (Taylor & Francis), 2009, 81 (2), pp.171-197. <hal-00090377>

Partager

Métriques

Consultations de
la notice

201

Téléchargements du document

112